# SDR AALA201905069015

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 57,269 hours, 25,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND EMERGENCY LIGHTS AT 18 AND 19 INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AT THE CONNECTOR AND INSTALLED NEW PIN PER ESPM 20-48-25-01.
